MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.On a regular basis accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
There was an allegation of questionable results from accuchek inform ii meter serial number (b)(6).At 5:24 a.M., the meter result was 186 mg/dl.At 7:17 a.M., the meter result was 148 mg/dl.At 7:54 a.M., the meter result was 426 mg/dl.At 7:56 a.M., the meter result was hi (>600 mg/dl).At 8:16 a.M., the meter result was 198 mg/dl using a new vial of testing strips.The result of 198 mg/dl was deemed correct.
 
Additional Manufacturer Narrative
Sections d9 and h3 were updated.The customer's strips were received for investigation.The strip vial, desiccant, and vial cap were inspected and were acceptable in appearance.Testing was performed using glycolyzed blood with the returned strips.All testing produced acceptable results, and no strip defects were observed.The product performed within specification.No product problem was identified.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23909692
Report Number1823260-2025-05359
Device Sequence Number10024245
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number05942861001
Device Lot Number671667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEXTROSE; DILAUDID; DULCOLAX EC; ESTRACE; FLOVRITE; GLUCAGON INJECTION; LEXAPRO; LIPITOR; LOVENOX; LYRICA; OPTIRAY 350; VANCOMYCIN; ZOFRAN
Patient Age54 YR
Patient SexFemale